Vol. 61-62: (2002-2003)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol. 61-62,  2002-2003.

Table of Contents

Mathematics

On the Scattering Data of Sturm-Liouville Problem with a Spectral Pararueter in the Boundary Condition PDF
Kharilar R. Mamedov, Hamza Menken
On m-D-Separation Axioms PDF
Takashi NOIRI, Valeriu POPA
FREE DAMPED VIBRATIONS OF VISCOELASTIC MATERYALS PDF
Nigar M. ILYASOVA
PARAMETRIC VIBRATIONS AND RESONANCE PDF
Nigar M. ILYASOVA
SEPERATION OF DIFFERENT FORMS OF THE DIRAC OPERATOR IN HILBERT SPACES PDF
A. S. Mohamed, K H. Abd-Rabou
Stability Estimates of First Order Linear and Nonlinear Neutral Delay Differential Equations PDF
Agamali AGAMALİYEV, Ali Fuat YENİÇERİOĞLU
TRANSFORMATION OPERATORS FOR STURM-LIOUVILLE EQUATION WITH THE POTENTIAL INVOLVING NEGATIVE DEGREES OF THE SPECTRAL PARAMETER PDF
A. AGAMALİYEV, A. NABİYEV
ON AN EINSTEIN PROJECTIVE SASAKIAN MANIFOLD PDF
Quddus KHAN
Obituary for Professor Kamil Alnıaçık PDF
Yann Bugeaud


ISSN: 1300-0713